2019
Том 71
№ 11

All Issues

Estimates of the Best $M$-Term Trigonometric Approximations of the Classes $L_{β, p}^{ψ}$ of Periodic Functions of Many Variables in the Space $L_q$

Konsevich N. M.

Full text (.pdf)


Abstract

We obtain order estimates for the best trigonometric approximations of the classes $L_{β, p}^{ψ}$ of periodic functions of many variables in the space$L_q$ for $1 < p < q ≤ 2$ and $1 < q ≤ p < ∞$.

English version (Springer): Ukrainian Mathematical Journal 52 (2000), no. 7, pp July 2000, Volume 52.

Citation Example: Konsevich N. M. Estimates of the Best $M$-Term Trigonometric Approximations of the Classes $L_{β, p}^{ψ}$ of Periodic Functions of Many Variables in the Space $L_q$ // Ukr. Mat. Zh. - 2000. - 52, № 7. - pp. 898-907.

Full text